Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lie isomorphisms of factors


Author: C. Robert Miers
Journal: Trans. Amer. Math. Soc. 147 (1970), 55-63
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1970-0273423-7
MathSciNet review: 0273423
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown and C. Pearcy, Structure of commutators of operators, Ann. of Math. (2) 82 (1965), 112-127. MR 31 #2612. MR 0178354 (31:2612)
  • [2] -, Commutators in factors of type III, Canad. J. Math. 18 (1966), 1152-1160. MR 34 #1864. MR 0201987 (34:1864)
  • [3] J. Dixmier, Les algèbres d'operateurs dans l'espace Hilbertien, Cahiers Scientifiques, Fasc. XXV, Gauthier-Villars, Paris, 1957. MR 20 #1234. MR 0094722 (20:1234)
  • [4] H. A. Dye, On the geometry of projections in certain operator algebras, Ann. of Math. (2) 61 (1955), 73-89. MR 16, 598. MR 0066568 (16:598a)
  • [5] I. N. Herstein, Lie and Jordan structures in simple associative rings, Bull. Amer. Math. Soc. 67 (1961), 517-531. MR 25 #3072. MR 0139641 (25:3072)
  • [6] L. Hua, A theorem on matrices over a shield and its applications, J. Chinese Math. Soc. 1 (1951), 110-163. MR 17, 123. MR 0071414 (17:123a)
  • [7] R. V. Kadison, Normalcy in operator algebras, Duke Math. J. 29 (1962), 459-464. MR 26 #6814. MR 0149324 (26:6814)
  • [8] W. S. Martindale III, Lie isomorphisms of primitive rings, Proc. Amer. Math. Soc. 14 (1963), 909-916. MR 28 #4008. MR 0160798 (28:4008)
  • [9] -, Lie isomorphisms of simple rings, J. London Math. Soc. 44 (1969), 213-221. MR 0233845 (38:2166)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0273423-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society